# SDR SWAA2024052274243

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON SHIELD SEVERAL SPOTS; BS492; RBL22 WL156;<[01] REMOVED AND REPLACED NEW FCB AFT SHIELD IAW BOEING DWG 143A0080 AND SRM 51-40-02;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
